Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Steroids are really bad for acne. I was speaking to someone at the gym, who had also been on tane and steroids brought his acne back much worse, his body was literally covered in it and looked like that guy from the film 'The Fly'.

Not a good idea in my opinion. Why use steroids anyway? Your not doing yourself any favours, not to mention betraying those who do the sport and are all natural.

Share this post


Link to post
Share on other sites

dont do it, i have done that...thats the reason why i`m in here..If i knew what trouble it will cause with acne and scaring from i would have never ever done that!!!!!!!!

Just bulk up with eating lots of stuff. The trouble with accutane,acne,scars are not worth it :ninja:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×